# SDR WX0A2025072832516

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N192NV
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 21,148 hours, 7,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORT AFT MEGA PHONE INOP. / PERFORMED OPS TEST OF MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS TEST GOOD. "
